# SDR SWAA2013020712417

- Difficulty date: January 1, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N176AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 27,797 hours, 12,593 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: 6949956
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE LOOSE AT L1 DOOR SLIDE PACK.  RESTOWED SLIDE BATTERY TEST LEAD INTO STOWAGE POCKET PER MM.
